# SDR ASAA2016122819191

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 55,548 hours, 21,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 2,787 hours, 1,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  ACFT GROUNDED.   REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMM 25-66-01-400-804 AND 25--66-01-400-803.
